MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a spectra penile prosthesis implanted on (b)(6) 2018 at which time they only implanted the right cylinder.The left cylinder was not implanted.The spectra prosthesis is designed to be implanted as a pair of matched cylinders.A single implanted cylinder may not be adequate to achieve sexual intercourse and may have an adverse effect on the reliability of the device.
 
Additional Manufacturer Narrative
The product investigation results confirmed the as reported observations and an overall investigation conclusion code of unintended use error caused or contributed to event was selected as the problem is traced to the interaction between the user and the device and it is unknown if the doctor intentionally didn't follow the labeling,.Escalation to ncep/capa is not required as this is an isolated occurrence with this physician and will continue to monitor.
 
Event or Problem Description

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key7960832
Report Number2183959-2018-60161
Device Sequence Number16564411
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/02/2022
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number0168014004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR